Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
donewiththis

Joint pain and flushing

Recommended Posts

I was on Accutane 3 times in my life. Once it was 40 mg/day at age 20, next was 20 mg/day at age 26 and again 20mg/day at 29. I am now off of the Accutane for 3 months. I stopped b/c with the last course I had severe knee pain. I am certain this was from the Accutane. Good news is that since I stopped taking it, the pain is getting better. I also started to experience flushing in my face. I never flushed easily, and now I turn bright red at any anxiety I feel. Sometimes I don't even feel embarassed and my face gets red anyway. It sucks so bad b/c using Accutane was the only thing that ever worked for my moderate/severe acne. I am now breaking out all over my face again with medium cysts. Bottom line: it will clear your acne but not for good and can give bad side effects.

Share this post


Link to post
Share on other sites

Hey man....I can sort of relate. I flush easily on accutane but when I'm off it for more than a week due to doctor visit issues, it goes away. I would hate to see it become an issue such as in your case.

Here's what I can offer. As hard as it may be, I wouldn't take anymore accutane. Its a powerful drug and I don't think it should be taken more than once, and no more than twice in extraordinary cases.

Take a break from it, and seek alternative methods in treating your acne. Although they may not give you as good as results as accutane, at least your body can start to recuperate. It may take some time, but hopefully your side effects will begin to diminish.

At this point, there is nothing you can do. Stay positive and divert your negative energy towards other things such as finding things that trigger your flushing so you can avoid some of it at least.

Stay happy,

Fred

Share this post


Link to post
Share on other sites

I would just give it some time to see if it improves over time (flushing) Some people have seen improvement. If it does not get better then I would go and see about getting some propranolol. You can also read the Mino/Accutane Flushing thread in the Roscea fourm to read what others have done.

Good Luck! Don't take anymore Accutane!

Share this post


Link to post
Share on other sites
I would just give it some time to see if it improves over time (flushing) Some people have seen improvement. If it does not get better then I would go and see about getting some propranolol. You can also read the Mino/Accutane Flushing thread in the Roscea fourm to read what others have done.

Good Luck! Don't take anymore Accutane!

Thanks for the support, I will check it out.

Share this post


Link to post
Share on other sites
Yeah after 3 times.

You should try being helpful rather than a jerk. Is your acne cleared? Because if so then you get to be cocky, if not than you are stuggling just like the rest of us. Accutane will not clear acne with one course!

Share this post


Link to post
Share on other sites
Hey man....I can sort of relate. I flush easily on accutane but when I'm off it for more than a week due to doctor visit issues, it goes away. I would hate to see it become an issue such as in your case.

Here's what I can offer. As hard as it may be, I wouldn't take anymore accutane. Its a powerful drug and I don't think it should be taken more than once, and no more than twice in extraordinary cases.

Take a break from it, and seek alternative methods in treating your acne. Although they may not give you as good as results as accutane, at least your body can start to recuperate. It may take some time, but hopefully your side effects will begin to diminish.

At this point, there is nothing you can do. Stay positive and divert your negative energy towards other things such as finding things that trigger your flushing so you can avoid some of it at least.

Stay happy,

Fred

I agree, the side effects are not worth it. thanks for the nice comment

Share this post


Link to post
Share on other sites
Yeah after 3 times.

You should try being helpful rather than a jerk. Is your acne cleared? Because if so then you get to be cocky, if not than you are stuggling just like the rest of us. Accutane will not clear acne with one course!

It clears a lot of people with one course.

Share this post


Link to post
Share on other sites
Yeah after 3 times.

You should try being helpful rather than a jerk. Is your acne cleared? Because if so then you get to be cocky, if not than you are stuggling just like the rest of us. Accutane will not clear acne with one course!

It clears a lot of people with one course.

They probably have not been off of it for long enough to know that it will come back. Mine was clear for 2 years before returning. If someone has cleared up in a course, that's fantastic.

Share this post


Link to post
Share on other sites

Man i know how do you feels , it happened to me before

but i tried it only for 1 time and didn't even completed it

because of it's side effects .....

It cleared me up for about 6 months and then it came back and much worse that before , every tiny pimple would leave a scar behind it , and i wasn't suffering from scaring before at all

so started taking antibiotics like doxy and clindamycin with BP

and i'm now 90% clear

So just be positive and don't think that you are alone ;-)

Laith

Share this post


Link to post
Share on other sites
Man i know how do you feels , it happened to me before

but i tried it only for 1 time and didn't even completed it

because of it's side effects .....

It cleared me up for about 6 months and then it came back and much worse that before , every tiny pimple would leave a scar behind it , and i wasn't suffering from scaring before at all

so started taking antibiotics like doxy and clindamycin with BP

and i'm now 90% clear

So just be positive and don't think that you are alone ;-)

Laith

Yeah, my doc now has me on Doxy (2 100 mg pills/day) and nothing topical yet. My breakouts are about 60% improved. Doesn't clear you up like Accutane, but the side effects were brutal. I just roll with the breakouts for now and I am hoping for the best. Good luck to you with Doxy!

Share this post


Link to post
Share on other sites
Man i know how do you feels , it happened to me before

but i tried it only for 1 time and didn't even completed it

because of it's side effects .....

It cleared me up for about 6 months and then it came back and much worse that before , every tiny pimple would leave a scar behind it , and i wasn't suffering from scaring before at all

so started taking antibiotics like doxy and clindamycin with BP

and i'm now 90% clear

So just be positive and don't think that you are alone ;-)

Laith

Yeah, my doc now has me on Doxy (2 100 mg pills/day) and nothing topical yet. My breakouts are about 60% improved. Doesn't clear you up like Accutane, but the side effects were brutal. I just roll with the breakouts for now and I am hoping for the best. Good luck to you with Doxy!

Are you taking the Doxy for acne or for the flushing? Some have had some sucess w/ flushing decreasing on Doxy.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×